Existence and uniqueness of bound‐state eigenvectors for some channel coupling Hamiltonians

dc.contributor.author Evans, James
dc.contributor.author Evans, James
dc.contributor.department Ames Laboratory
dc.contributor.department Physics and Astronomy
dc.contributor.department Mathematics
dc.date 2018-02-18T21:44:59.000
dc.date.accessioned 2020-06-30T06:19:39Z
dc.date.available 2020-06-30T06:19:39Z
dc.date.copyright Sat Jan 01 00:00:00 UTC 1983
dc.date.issued 1983
dc.description.abstract <p>For the three‐particle, two‐cluster, 2×2 channel coupling Hamiltonians used, e.g., in H+2 and He bound‐state calculations, we demonstrate that typically there exist unique eigenvectors for all bound states. This result also holds, with some technical assumptions on the potentials, for the corresponding 3×3 case provided there are no spurious eigenvectors with bound‐state eigenvalues. The proofs use the analogous results for the corresponding Faddeev‐type Hamiltonians together with spurious multiplier relationships.</p>
dc.description.comments <p>This article is published as Evans, J. W. "Existence and uniqueness of bound‐state eigenvectors for some channel coupling Hamiltonians." <em>Journal of Mathematical Physics</em> 24, no. 5 (1983): 1160-1162, doi:<a href="http://dx.doi.org/10.1063/1.525845" target="_blank">10.1063/1.525845</a>. Posted with permission.</p>
dc.format.mimetype application/pdf
dc.identifier archive/lib.dr.iastate.edu/physastro_pubs/431/
dc.identifier.articleid 1448
dc.identifier.contextkey 10641493
dc.identifier.s3bucket isulib-bepress-aws-west
dc.identifier.submissionpath physastro_pubs/431
dc.identifier.uri https://dr.lib.iastate.edu/handle/20.500.12876/57201
dc.language.iso en
dc.source.bitstream archive/lib.dr.iastate.edu/physastro_pubs/431/1983_Evans_ExistenceUniqueness.pdf|||Sat Jan 15 00:15:39 UTC 2022
dc.source.uri 10.1063/1.525845
dc.subject.disciplines Physics
dc.subject.keywords Eigenvalues
dc.subject.keywords Bound states
dc.title Existence and uniqueness of bound‐state eigenvectors for some channel coupling Hamiltonians
dc.type article
dc.type.genre article
dspace.entity.type Publication
relation.isAuthorOfPublication ccb1c87c-15e0-46f4-bd16-0df802755a5b
relation.isOrgUnitOfPublication 25913818-6714-4be5-89a6-f70c8facdf7e
relation.isOrgUnitOfPublication 4a05cd4d-8749-4cff-96b1-32eca381d930
relation.isOrgUnitOfPublication 82295b2b-0f85-4929-9659-075c93e82c48
File
Original bundle
Now showing 1 - 1 of 1
Name:
1983_Evans_ExistenceUniqueness.pdf
Size:
208.47 KB
Format:
Adobe Portable Document Format
Description:
Collections